Tohoku Mathematical Journal

Direct decompositions of Galois algebras

Katsuhiko Masuda

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 4, Number 2 (1952), 122-130.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245414

Digital Object Identifier
doi:10.2748/tmj/1178245414

Mathematical Reviews number (MathSciNet)
MR0051826

Zentralblatt MATH identifier
0047.26902

Subjects
Primary: 09.1X

Citation

Masuda, Katsuhiko. Direct decompositions of Galois algebras. Tohoku Math. J. (2) 4 (1952), no. 2, 122--130. doi:10.2748/tmj/1178245414. https://projecteuclid.org/euclid.tmj/1178245414


Export citation